# SDR AALA202304102784

- Difficulty date: April 9, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737823
- Aircraft serial: 31157
- Aircraft time: 30,791 hours, 13,066 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Condition: Worn
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR VERY DIFFICULT TO CLOSE, REQUIRES HARD SLAMMING. ALSO, CAN'T OPEN EASILY UNLESS YOU PULL HARD FIRST. CLEANED AND LUBED DOOR STRIKER AND MECHANISM. OPERATION CHECKS NORMAL.
